# SDR ASOA20121015132

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 21,520 hours, 12,673 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE AFT AISLE OVERHEAD EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MX SECURED THE WIRING ON THE SIGN, OPS TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
